MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; MARYLAND BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC EndoWrist; MARYLAND BIPOLAR FORCEPS
Model Number 471172-19
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, the 8mm maryland bipolar forceps instrument had a damaged conductor wire (black).The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the instrument; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.

Brand Name
EndoWrist
Common Device Name
MARYLAND BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50928012
Report Number2955842-2026-40284
Device Sequence Number10759626
Product Code NAY
UDI-Device Identifier00886874119792
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471172-19
Device Catalogue Number471172
Device Lot NumberK11260108 0482
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown